MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404237
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bacterial Infection (1735); Swelling/ Edema (4577)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the inflatable penile prosthesis (ipp) tubing became exposed at the infrapubic incision site following the original surgery.A few months later, the patient developed swelling and bacterial infection in the area of the exposed tubing.As a result, the device was explanted and replaced with a tactra as a placeholder.The incision site was irrigated with antibiotics.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404156, serial number: n/a, batch/lot number: 1100593799, model/catalog description: reservoir, unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are known risks associated with this device type and indicated as such in the instructions for use.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25563842
Report Number2124215-2026-32911
Device Sequence Number21351609
Product Code JCW
UDI-Device Identifier00878953003504
UDI-Public(01)00878953003504(17)270509(10)1100726553
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404237
Device Catalogue Number72404237
Device Lot Number1100726553
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Supplement Date Received by Manufacturer07/21/2026
09/09/2026
Initial Report FDA Received Date06/19/2026
Supplement Report FDA Received Date08/18/2026
09/23/2026
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale